# SDR AALA202211040554

- Difficulty date: October 26, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967 Rbl 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND AFT FASTENER HOLE ON FLOOR BEAM AT STA 967 AND RIGHT BUT LINE 30. INSTALLED A SPLICE REPAIR PER SRM 53-00-51-2R-1.
